# SDR USAA051062

- Difficulty date: August 29, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Sta 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 S-28/KEEL BEAM.  REMOVED DAMAGED, INSTALL FILLERS, SHIMS AND REPAIR ANGLE IAW EA 96839, DEFECT SIZE: 1 X 3.
